# SDR DALA2023072806124

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 87,447 hours, 17,108 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 DURING DESCENT @ 8000 ENG AND WING ANTI ICE WAS SELECTED ON. SHORTLY AFTER FUMES WERE EXPERIENCED ON THE FLIGHT DECK. CORRECTIVE ACTION: NO GO ODI. AS REQUESTED BY MCC. PERFORMED ENGINE RUN WITH BOTH ENGINES, PACKS ON AND WING AND THERMAL ENGINE ANTI ICE ON. NO ABNORMAL SMELL OR FUMES NOTED. IN FLIGHT DECK AND CABIN. B767- 400 AMM 71-00-00-862-020-H03 AND 30-11 AND 30-21. (4964810)
